Some special nets of quadrics in four-dimensional space

W. L. Edge Edinburgh

TBD mathscidoc:1701.33847

Acta Mathematica, 66, (1), 253-332, 1936.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:08 uploaded by actaadmin ] [ 309 downloads ] [ 0 comments ]
@inproceedings{w.1936some,
  title={Some special nets of quadrics in four-dimensional space},
  author={W. L. Edge},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203108297102556},
  booktitle={Acta Mathematica},
  volume={66},
  number={1},
  pages={253-332},
  year={1936},
}
W. L. Edge. Some special nets of quadrics in four-dimensional space. 1936. Vol. 66. In Acta Mathematica. pp.253-332. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203108297102556.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved